Alert archive / Wisconsin / Tornado Warnings in 2024
Tornado Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this tornado warning at May 21, 2024, 7:42 PM CDT for Marathon County, Wisconsin. It was in force for 33 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 7:42 PM CDT (00:42 UTC)
- Expired
- May 21, 2024, 8:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Marathon County, WI
The radar
The La Crosse radar (KARX), 158 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:45 PM CDT | TSTM WND GST 58 | 2 Ssw Stratford, WI | Measured at the Marshfield Wisconet station. |
| May 21, 7:45 PM CDT | TSTM WND GST 58 | 2 Ssw Stratford, WI | Measured at the Marshfield Wisconet station. |
| May 21, 7:47 PM CDT | TORNADO | 2 W Fenwood, WI | NWS Green Bay Damage Survey, with coordination from Marathon County Emergency Management, found an EF-1 tornado that started at this location and went NE for 2.11 miles. Estimated Peak Wind was 87 mph. Delayed Report. |
| May 21, 7:51 PM CDT | TORNADO | 4 Wsw Poniatowski, WI | EF-1 Tornado to the northwest of the Village of Edgar. 90 mph max wind speeds. 5/21/24 751 pm to 754 pm. Damage survey conducted by NWS on 5/22/24. Damage to farm buildings and silos. Damage to trees along the path of the tornado. |
| May 21, 7:51 PM CDT | TORNADO | 4 Wsw Poniatowski, WI | NWS Green Bay Damage Survey, with coordination from Marathon County Emergency Management, found an EF-1 tornado that started at this location and went NE for 2.13 miles. Estimated Peak Wind was 92 mph. Delayed Report. |
| May 21, 8:00 PM CDT | TSTM WND DMG | Stratford, WI | Trees down. |
| May 21, 8:00 PM CDT | TSTM WND DMG | Stratford, WI | Trees down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 6:42 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
854
WFUS53 KGRB 220042
TORGRB
WIC073-220115-
/O.NEW.KGRB.TO.W.0001.240522T0042Z-240522T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Green Bay WI
742 PM CDT Tue May 21 2024
The National Weather Service in Green Bay has issued a
* Tornado Warning for...
Western Marathon County in central Wisconsin...
* Until 815 PM CDT.
* At 741 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located 8
miles northeast of Spencer, or 24 miles southeast of Medford,
moving northeast at 80 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
western Marathon County, including the following locations...
Edgar, Little Chicago, Stratford, March Rapids, Marathon City,
Hamburg, Poniatowski, Athens, Rib Falls, and Fenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4512 9003 4512 8963 4469 9010 4479 9031
TIME...MOT...LOC 0041Z 214DEG 71KT 4481 9015
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kieckbusch2 follow-up statements
363
WWUS53 KGRB 220049
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
749 PM CDT Tue May 21 2024
WIC073-220115-
/O.CON.KGRB.TO.W.0001.000000T0000Z-240522T0115Z/
Marathon WI-
749 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WESTERN
MARATHON COUNTY...
At 747 PM CDT, a confirmed tornado was located 13 miles east of
Abbotsford, or 19 miles west of Wausau, moving northeast at 80 mph.
There have already been public reports of a tornado on the ground in
the Unity area and west of Spencer.
HAZARD...Damaging tornado.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Stratford, Marathon City, Edgar, Athens, Rib Falls, Hamburg, Fenwood,
Little Chicago, March Rapids, and Poniatowski.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4512 9003 4512 8963 4473 9006 4486 9025
TIME...MOT...LOC 0047Z 214DEG 71KT 4492 9004
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
Kieckbusch651
WWUS53 KGRB 220054 RRA
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
754 PM CDT Tue May 21 2024
WIC073-220115-
/O.CON.KGRB.TO.W.0001.000000T0000Z-240522T0115Z/
Marathon WI-
754 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN MARATHON COUNTY...
At 754 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 16
miles east of Abbotsford, or 17 miles west of Wausau, moving
northeast at 75 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Marathon City, Edgar, Athens, Rib Falls, Hamburg, Little Chicago, and
Poniatowski.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4512 9003 4512 8963 4484 8995 4500 9013
TIME...MOT...LOC 0054Z 211DEG 65KT 4501 8999
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KieckbuschWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at May 21, 6:52 PM CDT, 50 minutes earlier. Its key messages:
- Impactful strong to severe storms are anticipated across portions of the area this evening. The areas most likely to see severe weather will be central to east-central Wisconsin. Damaging winds, large hail, and a few tornadoes will be possible with the stronger storms.
- Heavy rainfall through this evening may also pose a flooding concern, especially as areas of central WI have already received an inch of rainfall.
- Showers and thunderstorms possible at times Wednesday and Thursday, mainly across northern Wisconsin.
- Better chance for widespread showers and thunderstorms Friday into Friday night.
Area forecast discussion, May 21, 6:52 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 652 PM CDT Tue May 21 2024 Updated aviation portion for 00Z TAF issuance .KEY MESSAGES... - Impactful strong to severe storms are anticipated across portions of the area this evening. The areas most likely to see severe weather will be central to east-central Wisconsin. Damaging winds, large hail, and a few tornadoes will be possible with the stronger storms. - Heavy rainfall through this evening may also pose a flooding concern, especially as areas of central WI have already received an inch of rainfall. - Showers and thunderstorms possible at times Wednesday and Thursday, mainly across northern Wisconsin. - Better chance for widespread showers and thunderstorms Friday into Friday night. && .DISCUSSION... Issued at 258 PM CDT Tue May 21 2024 Short Term...Tonight and Wednesday Initial convection ahead of the warm front The first round of convection is on its way this afternoon, with showers and a few thunderstorms developing north and ahead of the warm front. These initial storms remain capable of producing moderate to heavy rainfall, some small hail, and the occasional wind gust up to 30 to 40 mph. The bigger concern will be a second round this evening, as a second round of strong storms is brought in along a surface cold front. This line is already in development on radar in western Iowa this afternoon, and is expected to steadily cross towards and into Wisconsin by the early evening. Although instability remains on the more modest side in our area, with MUCAPE around 1000 J/kg, the remaining dynamics remain impressive. Bulk shear and helicity values remain incredibly high, and wind fields support these storms to be quite fast moving once they arrive in the evening. Therefore, one of the primary concerns will be strong wind gusts reaching the surface. Additionally, low LCL heights and high helicity values associated with these storms will support tornado-genesis, especially in portions of western to central Wisconsin. North and east of these areas the tornado threat quickly drops off, but again wind is expected to be the predominant concern, with gusts up to 60 to 70 mph possible at times. Finally, localized flooding can't be discounted with these storms either, as some portions of central WI have already reported near an inch of rainfall from this morning and although the next round of storms will be fast moving, they will also bring additional heavy rainfall. The main uncertainties between this afternoon and the evening remain the norther extent of the warm front and whether any additional development precedes the arrival of the second line. Clearing on satellite evident in southern Minnesota and Wisconsin do support this front to begin lifting towards central Wisconsin by this evening, which would also support stronger storm development. If any storms do develop ahead of the main line as well, they too may ingest enough ambient shear and helicity to be a severe concern, but these will be more localized than the longer, stronger line. Finally, as the system departs, dry conditions are expected to return to the region fairly quickly overnight. Winds however will remain gusty, with some gusts up to 25 to 35 mph still possible through the overnight into Wednesday. Cooler conditions follow for tomorrow. Long Term...Wednesday Night Through Tuesday Zonal flow is expected to persist over the region through this forecast period with a few embedded shortwave/troughs bringing chances for showers and storms at times. Timing out these shortwave/troughs will be the main forecast challenge. The greatest confidence for showers and storms appears to be Friday into Friday evening from a cold frontal passage. Models suggest marginally severe parameters will be present as the cold front moves through, but it is too early to determine the full severe potential at this time. High pressure will follow this cold front for Saturday into Saturday night, leaving dry conditions in the forecast. Models are not in agreement with the next chance for showers and storms due to disagreement with the evolution of two mid-level shortwaves riding along the zonal flow late this weekend. This translates to chances for showers and storms from Sunday through Tuesday, but anticipate the timing to become more confined over the coming days. && .AVIATION...for 00Z TAF Issuance Issued at 645 PM CDT Tue May 21 2024 A line of strong to severe thunderstorms will move across much of the area this evening. The storms will impact KCWA/KAUW/KRHI between 00z and 02z and then to KGRB/KATW/KMTW between 02z and 04z and then should exit the lakeshore by 05z. CIGS will vary from IFR across portions of north-central and central to VFR across the east outside the thunderstorm activity this evening. Low CIGS in the MVFR will spread eastward overnight reaching east- central Wisconsin overnight. CIGS will gradually improve on Wednesday. Unusually gusty winds for the night time hours are expected tonight with gusty winds continuing through much of the day Wednesday. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Uhlmann/Kruk AVIATION.......Eckberg
Hazardous weather outlook, May 21, 7:14 PM CDT, 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Green Bay WI 714 PM CDT Tue May 21 2024 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-230015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 714 PM CDT Tue May 21 2024 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight A tornado watch is in effect south of a line from Rhinelander to Iron Mountain. A line of severe thunderstorms will cross the area from west to east this evening. Damaging winds, large hail, and a few tornadoes will be possible with the stronger storms. Heavy rain and localized flooding is also possible. The heavy rainfall will also result in rising river and stream levels tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance of thunderstorms Wednesday and Thursday, mainly across northern Wisconsin. Severe weather is not expected with any of these storms. There is a better chance for widespread thunderstorms Friday into Friday night. However, it is too early to determine whether any of these storms may become severe. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather this evening, including large hail, winds and/or wind damage, and any tornadoes or rotating wall clouds. LMZ521-522-541>543-230015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 714 PM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Dense marine fog will reduce visibilities at times below one nautical mile, and at times down to a few hundred feet. Thunderstorms later this evening should help dissipate the fog. A tornado watch is in effect until noon for the southern portion of the Bay of Green Bay and the nearshore waters of Lake Michigan from Washington Island to Sheboygan. Confidence is increasing in potential for impactful severe weather across much of the forecast area this evening. The strongest storms will be capable of producing damaging winds, large hail, and a few waterspouts, which will all pose a threat to mariners. Conditions may be hazardous to small craft tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Conditions will continue to be hazardous to small craft through Wednesday afternoon. There is a chance for thunderstorms Friday afternoon into Friday night. Any of these storms may pose a hazard to mariners. Eckberg/Kruk
In the hours before
Special weather statement, May 21, 2:10 PM CDT, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Green Bay WI
210 PM CDT Tue May 21 2024
WIZ010-018>020-030-031-035>038-045-048-212030-
Waupaca WI-Shawano WI-Langlade WI-Outagamie WI-Winnebago WI-Wood WI-
Waushara WI-Marathon WI-Portage WI-Oneida WI-Menominee WI-Lincoln WI-
210 PM CDT Tue May 21 2024
...THUNDERSTORMS FOLLOWED BY GUSTY WINDS WILL IMPACT NORTHEASTERN
WOOD...PORTAGE... EASTERN LINCOLN...MARATHON...SOUTH CENTRAL
ONEIDA...SOUTHWESTERN MENOMINEE...NORTHWESTERN WINNEBAGO...CENTRAL
WAUSHARA...WAUPACA... OUTAGAMIE...WESTERN LANGLADE AND SHAWANO
COUNTIES THROUGH 330 PM CDT...
At 208 PM CDT, Doppler radar indicated the back edge of showers and
thunderstorms from near Marshfield to near Wautoma. Observations are
indicating east winds gusting to 40 mph are occurring right after
the storms are ending.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wausau, Stevens Point, Shawano, Antigo, Rhinelander, Waupaca,
Wautoma, Weston, Merrill, and New London.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4478 9020 4564 8948 4462 8824 4459 8825
4458 8819 4448 8819 4398 8917 4398 8921
TIME...MOT...LOC 1908Z 219DEG 49KT 4471 9016 4401 8929
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JLALocal storm report, May 21, 2:44 PM CDT, 4 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
244 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM Tstm Wnd Gst Marshfield Municipal Ai 44.64N 90.19W
05/21/2024 M44 MPH Wood WI ASOS
0211 PM Tstm Wnd Gst Rhinelander Oneida Coun 45.63N 89.47W
05/21/2024 M45 MPH Oneida WI ASOS
0200 PM Tstm Wnd Dmg 2 N Wausau 44.99N 89.63W
05/21/2024 Marathon WI Broadcast Media
A 25 foot tree was uprooted 2 miles north of
Wausau. Report relayed via WSAW-TV.
0215 PM Tstm Wnd Gst Wausau Municipal Airpor 44.93N 89.62W
05/21/2024 M36 MPH Marathon WI ASOS
&&Special weather statement, May 21, 2:49 PM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Green Bay WI
249 PM CDT Tue May 21 2024
WIZ013-022-073-074-212030-
Southern Oconto County WI-Southern Marinette County WI-Door WI-
Northern Marinette County WI-
249 PM CDT Tue May 21 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MARINETTE...CENTRAL DOOR
AND CENTRAL OCONTO COUNTIES THROUGH 330 PM CDT...
At 248 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Wausaukee to near
Marinette. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marinette, Oconto, Crivitz, Wausaukee, Pound, Egg Harbor, Peshtigo,
Porterfield, Beaver, and Middle Inlet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4501 8740 4511 8737 4516 8743 4496 8758
4487 8788 4545 8826 4571 8781 4550 8779
4535 8789 4537 8787 4537 8766 4517 8774
4511 8766 4509 8759 4514 8760 4514 8759
4510 8753 4509 8752 4525 8734 4508 8716
TIME...MOT...LOC 1948Z 235DEG 33KT 4549 8803 4504 8773
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JLALocal storm report, May 21, 2:54 PM CDT, 4 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
254 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Non-Tstm Wnd Gst 3 NW Woodruff 45.93N 89.73W
05/21/2024 M39 MPH Vilas WI AWOS
Wind gust measured at KARV. A band of
showers to the southeast of the area was
producing gusty southeast winds.
&&Local storm report, May 21, 3:21 PM CDT, 4 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
321 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Rain 1 WSW Plover 44.44N 89.55W
05/21/2024 M1.14 Inch Portage WI CO-OP Observer
Rainfall total since midnight.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:19 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 26 min |
| May 21, 7:41 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 49 min |
| May 21, 8:00 PM CDT | Tornado Warning | GRB | Langlade, Lincoln, Marathon | 30 min |
| May 21, 8:03 PM CDT | Tornado Warning | GRB | Waushara | 27 min |
| May 21, 8:18 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Outagamie, Portage, Shawano and 3 more | 57 min |
| May 21, 8:24 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 51 min |
| May 21, 8:29 PM CDT | Tornado Warning | GRB | Forest, Langlade, Lincoln, Marathon, Menominee, Oconto and 2 more | 46 min |
| May 21, 8:33 PM CDT | Tornado Warning | GRB | Winnebago | 15 min |
| May 21, 8:41 PM CDT | Tornado Warning | GRB | Winnebago | 9 min |
| May 21, 8:47 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Outagamie, Waupaca, Winnebago | 58 min |
| May 21, 8:48 PM CDT | Special Marine Warning | GRB | 117 min | |
| May 21, 8:54 PM CDT | Special Marine Warning | GRB | 2 hr | |
| May 21, 9:07 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marinette, Menominee, Oconto, Shawano | 53 min |
| May 21, 9:11 PM CDT | Areal Flood Advisory | GRB | Portage, Wood | 3 hr |
| May 21, 9:11 PM CDT | Special Weather Statement | GRB | Florence, Forest | 34 min |
| May 21, 9:15 PM CDT | Special Marine Warning | GRB | 2 hr | |
| May 21, 9:21 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc | 39 min |
| May 21, 9:44 PM CDT | Special Weather Statement | GRB | Brown, Calumet | 46 min |
| May 21, 9:59 PM CDT | Severe Thunderstorm Warning | GRB | Door | 46 min |
| May 21, 10:44 PM CDT | Special Weather Statement | GRB | Calumet, Outagamie, Winnebago | 46 min |
| May 21, 11:12 PM CDT | Special Marine Warning | GRB | 63 min | |
| May 21, 11:25 PM CDT | Special Weather Statement | GRB | Kewaunee, Manitowoc | 65 min |
| May 22, 5:46 AM CDT | River Flood Warning | GRB | Wood | 23 hr |
| May 22, 9:42 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 6 hr |
| May 22, 5:10 PM CDT | Special Weather Statement | GRB | Shawano, Waupaca | 50 min |
| May 22, 5:59 PM CDT | Special Weather Statement | GRB | Brown | 46 min |
| May 22, 6:15 PM CDT | Special Weather Statement | GRB | Brown, Kewaunee | 45 min |
| May 22, 6:19 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee | 26 min |
| May 22, 6:37 PM CDT | Special Marine Warning | GRB | 53 min | |
| May 22, 6:41 PM CDT | Special Weather Statement | GRB | Kewaunee | 34 min |
Nearby
Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.